# SDR SWAA2024073018334

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,902 hours, 16,266 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 33,902 hours, 16,266 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 660242
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

#2 ENGINE FAILURE ON CLIMB OUT<[01] REMOVED AND REPLACED #2 ENGINE PER AMM 71-00-02 AND I.A.W MT 771-00-01. SEE MT 771-00-01 FOR ALL ADDITIONAL SIGNATURES. REF LOG PAGE: 2828759.
